# SDR VNAA0508007

- Difficulty date: August 4, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 2,357 hours, 2,361 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Pin
- Part number: BLC3BC09SL5C4
- Condition: Failed
- Location: Thrust Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW REPORTED THAT THE LT ENGINE THRUST LEVER WOULD NOT RETARD BELOW 93 PERCENT.  THE AIRCRAFT DIVERTED TO DAY, FOLLOWED THE QRH, AND LANDED SAFELY.  MAINTENANCE FOUND THE UPPER CORE COWL SUPPORT STRUT UNSECURED AND INTERFERING WITH THROTTLE MOVEMENT.  THE STRUT STOWAGE PIN LOCKING MECHANISM WAS FOUND INOPERATIVE.  THE SUPPORT STRUT WAS STOWED IAW CRJ200 AMM 71-12-01-410-802 AND THE PIN WAS TEMPORARILY SECURED.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
